Generating discrete Painlevé equations from affine Weyl groups

    2005, Volume 10, Number 2, pp.  145-152

    Author(s): Grammaticos B., Ramani A.

    We show how, starting from the geometrical description of discrete Painlevé equations in terms of affine Weyl groups, one can generate new second-order systems. We use this approach to introduce a new definition of the discrete Painlevé equations which eschews the reference to continuous systems.
    Keywords: discrete Painlevé equations, integrability, Weyl groups, Bäcklund transformations
    Citation: Grammaticos B., Ramani A., Generating discrete PainlevĂ© equations from affine Weyl groups , Regular and Chaotic Dynamics, 2005, Volume 10, Number 2, pp. 145-152

    Download File
    PDF, 242.78 Kb